Alert archive / Virginia / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 110, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at Jul 22, 2018, 8:47 PM EDT for Halifax County, Virginia. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 22, 2018, 8:47 PM EDT (00:47 UTC)
- Expired
- Jul 22, 2018, 9:29 PM EDT
- In force
- 42 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Halifax County, VA
The radar
The Roanoke radar (KFCX), 115 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 0.8 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 441 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 802 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
200
WUUS51 KRNK 230047
SVRRNK
VAC083-230145-
/O.NEW.KRNK.SV.W.0110.180723T0047Z-180723T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service BLACKSBURG VA
847 PM EDT SUN JUL 22 2018
The National Weather Service in BLACKSBURG has issued a
* Severe Thunderstorm Warning for...
Northwestern Halifax County in south central Virginia...
* Until 945 PM EDT
* At 846 PM EDT, a severe thunderstorm was located over Halifax,
moving northwest at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
South Boston...
Halifax...
Nathalie...
Cody...
and Leda.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. For your
safety, move to an interior room on the lowest floor of a sturdy
building. Stay away from windows.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3671 7879 3666 7900 3686 7913 3706 7909
3706 7907 3705 7906 3704 7904 3700 7891
TIME...MOT...LOC 0046Z 150DEG 22KT 3676 7894
HAIL...1.00IN
WIND...60MPH
$$
RS2 follow-up statements
895
WWUS51 KRNK 230113
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
913 PM EDT SUN JUL 22 2018
VAC083-230145-
/O.CON.KRNK.SV.W.0110.000000T0000Z-180723T0145Z/
Halifax VA-
913 PM EDT SUN JUL 22 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR
NORTHWESTERN HALIFAX COUNTY...
At 913 PM EDT, a severe thunderstorm was located over Leda, moving
northwest at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Nathalie...
Cody...
and Leda.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for LARGE HAIL AND DAMAGING WINDS. For your
safety, move to an interior room on the lowest floor of a sturdy
building. Stay away from windows.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3694 7891 3683 7911 3686 7913 3706 7909
3706 7907 3705 7906 3704 7904 3699 7895
TIME...MOT...LOC 0113Z 150DEG 22KT 3690 7904
HAIL...1.00IN
WIND...60MPH
$$
RS182
WWUS51 KRNK 230129
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
929 PM EDT SUN JUL 22 2018
VAC083-230139-
/O.CAN.KRNK.SV.W.0110.000000T0000Z-180723T0145Z/
Halifax VA-
929 PM EDT SUN JUL 22 2018
...THE SEVERE THUNDERSTORM WARNING FOR
NORTHWESTERN HALIFAX COUNTY IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
LAT...LON 3694 7891 3683 7911 3686 7913 3706 7909
3706 7907 3705 7906 3704 7904 3699 7895
TIME...MOT...LOC 0128Z 150DEG 22KT 3699 7910
$$
RSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 1:31 PM EDT, 7 hours 16 minutes earlier.
Area forecast discussion, Jul 22, 1:31 PM EDT, 7 hours 16 minutes before
Area Forecast Discussion National Weather Service Blacksburg VA 131 PM EDT Sun Jul 22 2018 .SYNOPSIS... Deep low pressure will continue to move south drawing abundant moisture into the region. Cloudy conditions with scattered to numerous showers and thunderstorms will persist for the next several days. Temperatures will be near or just below normal most of the week. && .NEAR TERM /THROUGH MONDAY/... As of 130 PM EDT Sunday... A closed upper level low will continue dropping south during the forecast period. This should bring a good deal of moisture into the region providing mostly overcast skies and scattered to numerous showers and thunderstorms. Any severe threat will be minimized by the lack of heating, however flash flooding could be an issue as any thunderstorm that does develop will bring the possibility of a copius amount of rain in a very short period of time. Southeast flow around the surface low will enhance the rain amounts along and near the Blue Ridge from upsloping. Furthermore, despite the lack of typical summertime heating, expect coverage will still be greatest during the afternoon to evening hours. Coverage of storms will wane some going into the overnight hours but will increase again during the day Monday. Forecast PWATs during the day will rise to near two inches and WPC has outlooked the majority of the forecast area in a slight risk for excessive rainfall. Will need to continue to evaluate this evolving situation to better ascertain if and where a watch may be necessary, but will continue to highlight within the HWO. && .SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/... As of 130 PM EDT Sunday... Guidance is consistent in advertising a wet scenario for the Appalachians and central mid Atlantic region through the middle of next week. Stacked closed low will sink from the Ohio valley to the Gulf coast before gradually opening up and assimilating into the mean flow Wednesday night. Backward HYSPLIT trajectories indicate this will establish persistent southeasterly flow coming off the warm waters of the Atlantic and allow for deep moisture transport into the region. This will be occurring as high pressure over the Atlantic keeps a good wedge signature in place east of the mountains. This will result in stout isentropic lift generating widespread rainfall as moist southeasterly flow rides up over the wedge. Simulates water vapor imagery coupled with low level jet analysis indicates the best moisture transport will occur generally east of Interstate 77 where precipitable water values will likely exceed 2 inches and support hefty rainfall totals through Wednesday night with some orographic enhancement as well. While the deep moisture is generally not conducive to thunder, believe there will be some occasional given deep skinny CAPE evident on model soundings and convective elements will further enhance rainfall. The southern Blue Ridge into the mountains of North Carolina will be a bit removed from best deep moisture transport, but the saturated boundary layer with southeasterly flow interacting with the terrain will likely yield a prolonged period of persistent lower rain rate precipitation that will add up to decent amounts over a 48 hour period. What this all adds up to is a wet forecast with widespread rain that will be heavy at times through Wednesday night, with some thunder during the afternoon/evening. Widespread rainfall totals of generally 2 to 5 inches are expected with locally higher amounts possible, and WPC slight risk for excessive rainfall for most of the area looks on target. Given the southeasterly flow and placement of synoptic features it is expected that there will be lower amounts of 1 to 2 inches through the period well west of the Blue Ridge across portions of the Mountain Empire and southeast West Virginia as some downsloping effects lessen precipitation a bit. For now, will adopt a more short fuse philosophy and hold off on issuance of any flash/flood watches until more specific threat locations declare themselves in time. Given expected rain and abundant cloud cover expect a smaller diurnal spread in temperatures. Highs through Wednesday will be om the cool side of normal while mins will be at to slightly above normal. && .LONG TERM /THURSDAY THROUGH SATURDAY/... As of 130 PM EDT Sunday... As the dissipating upper low along the Gulf coast rejoins the flow, another large closed low will reinforce the eastern trof as it moves across southern Canada. This will gradually shift our winds around to the southwest as a weak cold front approaches from the west. This will bring a good chance for showers and Thunderstorms as the front moves through on Thursday, but it looks like a bit of a break in the precipitation for Friday. However the weak front will get bent back into the region on Saturday and bring a return to showers and thunderstorms for the weekend. Southwesterly flow will bring a return to warm temperatures with readings rising to near or above normal by the end of the workweek. && .AVIATION /17Z SUNDAY THROUGH THURSDAY/... As of 130 PM EDT Sunday... Mostly sub-VFR, but highly variable ceilings for the TAF period as upper level low continues to drift southward. Scattered to numerous showers and thunderstorms can be expected throughout with greatest coverage during the afternoon and evening hours. Patchy fog and low stratus will be possible overnight, particularly in areas that receive rain during the day. Storm coverage will be reduced during the night time hours and will increase again during the day tomorrow. Extended Aviation: Wet weather will continue to be in place for most of the week as closed upper low will weaken slightly, but deep troughing will remain over the eastern CONUS. Scattered to numerous showers and thunderstorms, mainly during the afternoon hours will be in the forecast for the next several days. Expect rather extensive cloud cover with ceilings varying through all categories will also be in store through the period. && .HYDROLOGY... The wet pattern described above prompts a brief discussion of hydrologic concerns, both flash and riverine. Current guidance suggests that no flash flood watch appropriate due to the inherent uncertainty as to location and relatively low overall probabilities for flash flooding. A short-fused flash flood watch issued 3 to 6 hours in advance is a more likely scenario than any extended 24 to 36 hour in advance watch. Looking at the river forecasts, both deterministic and MMEFS ensembles does not suggest much cause for concern at this time. Nearly all the ensemble members showing below flood stage crests. River flooding under a mostly convective regime in July is simply not very common. An isolated river flooding threat could develop where rainfall maximizes over a smaller river basin such as the upper Roanoke or Clinch River, but larger basins such as the New, James and Dan should avoid any significant flooding issues unless coverage is more widespread than anticipated. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...None. NC...None. WV...None. && SYNOPSIS...JR NEAR TERM...JR SHORT TERM...MBS LONG TERM...MBS AVIATION...JR/PC HYDROLOGY...PC
Hazardous weather outlook, Jul 22, 3:23 PM EDT, 5 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 323 PM EDT Sun Jul 22 2018 NCZ001-002-018-019-VAZ007-009>013-015-WVZ042>044-507-508-230900- Ashe-Alleghany NC-Watauga-Wilkes-Tazewell-Smyth-Bland-Giles-Wythe- Pulaski-Grayson-Mercer-Summers-Monroe-Eastern Greenbrier- Western Greenbrier- 323 PM EDT Sun Jul 22 2018 This Hazardous Weather Outlook is for northwest North Carolina, southwest Virginia and southeast West Virginia. .DAY ONE...This afternoon and tonight. A marginal risk for flash flooding exists across the entire forecast area, especially this afternoon and tonight. The threat for severe thunderstorms is low. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a marginal risk for flash flooding Monday and Tuesday, which may persist even into Wednesday as a deep upper low pressure area lingers across the Mid- Atlantic region. The threat for severe thunderstorms is low through the period. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ006-VAZ046-047-058-059-230900- Caswell-Appomattox-Buckingham-Halifax-Charlotte- 323 PM EDT Sun Jul 22 2018 This Hazardous Weather Outlook is for north central North Carolina, central Virginia and south central Virginia. .DAY ONE...This afternoon and tonight. A marginal risk for flash flooding and severe thunderstorms exists across the entire region, especially this afternoon and tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday. A marginal to slight risk for flash flooding exists across the area on Monday and Tuesday and may persist into Wednesday as well. There is also a marginal threat for severe thunderstorms on Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ003>005-020-VAZ014-016>020-022>024-032>035-043>045-230900- Surry-Stokes-Rockingham-Yadkin-Montgomery-Carroll-Floyd-Craig- Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge-Patrick-Franklin- Bedford-Amherst-Henry-Pittsylvania-Campbell- 323 PM EDT Sun Jul 22 2018 This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, central Virginia, south central Virginia, southwest Virginia and west central Virginia. .DAY ONE...This afternoon and tonight. A marginal risk for flash flooding exists across the entire forecast area, especially this afternoon and tonight. The threat for severe thunderstorms is low. .DAYS TWO THROUGH SEVEN...Monday through Saturday. A slight risk for flash flooding exists across the most of the forecast area Monday and Tuesday, which may persist into Wednesday as a deep upper low pressure area lingers across the Mid- Atlantic region. The threat for severe thunderstorms is low through the period. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 22, 4:44 PM EDT, 4 hours 3 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
444 PM EDT SUN JUL 22 2018
NCZ020-222115-
Yadkin-
444 PM EDT SUN JUL 22 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT
YADKIN COUNTY...
Until 515 PM EDT
At 443 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Enon to near Harmony. Movement was
north at 10 mph.
Torrential rainfall, at a rate of an 1 to 2 inches per hour, is
occurring with this storm, and may cause localized flooding. Do not
drive your vehicle through flooded roadways. Pea size hail is also
possible with this storm.
Locations impacted include...
Yadkinville...
East Bend...
Nebo...
Courtney...
and Buck Shoals.
LAT...LON 3606 8085 3608 8087 3627 8060 3629 8054
3626 8053 3626 8047 3622 8043 3621 8045
3614 8044 3612 8046 3612 8049 3611 8051
3608 8051 3605 8050
TIME...MOT...LOC 2043Z 166DEG 9KT 3619 8041 3598 8068
RSSpecial weather statement, Jul 22, 6:24 PM EDT, 2 hours 23 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
624 PM EDT SUN JUL 22 2018
NCZ019-020-222300-
Yadkin-Wilkes-
624 PM EDT SUN JUL 22 2018
...A STRONG THUNDERSTORM WILL AFFECT
SOUTHEASTERN WILKES AND WESTERN YADKIN COUNTIES...
Until 700 PM EDT
At 623 PM EDT, a strong thunderstorm was located over Windy Gap,
moving northeast at 25 mph.
Torrential rainfall, at a rate of an 1 to 3 inches per hour, is
occurring with this storm, and may cause localized flooding. Do not
drive your vehicle through flooded roadways. Winds in excess of 30
mph and pea size hail are also possible with this storm.
Locations impacted include...
Elkin...
Jonesville...
Ronda...
Windy Gap...
and Buck Shoals.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3611 8114 3635 8096 3630 8087 3624 8087
3625 8081 3625 8079 3618 8066 3605 8081
3606 8098 3605 8101
TIME...MOT...LOC 2223Z 215DEG 21KT 3612 8100
RSSpecial weather statement, Jul 22, 6:40 PM EDT, 2 hours 7 minutes before
Special Weather Statement National Weather Service BLACKSBURG VA 640 PM EDT SUN JUL 22 2018 VAZ034-035-045-222345- Amherst-Campbell-Bedford- 640 PM EDT SUN JUL 22 2018 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CAMPBELL...EAST CENTRAL BEDFORD...AND SOUTH CENTRAL AMHERST COUNTIES AND THE CITY OF LYNCHBURG... Until 745 PM EDT At 639 PM EDT, a strong thunderstorm was located near Evington, moving north at 10 mph. Torrential rainfall, at a rate of an 1 to 2 inches per hour, is occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Winds in excess of 30 mph and pea size hail are also possible with this storm. Locations impacted include... Lynchburg... Forest... Evington... Rustburg... and Madison Heights. This includes The following Locations Liberty University and Lynchburg Airport. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. LAT...LON 3717 7911 3720 7933 3749 7930 3746 7902 TIME...MOT...LOC 2239Z 191DEG 11KT 3726 7921 RS
Special weather statement, Jul 22, 7:26 PM EDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
726 PM EDT SUN JUL 22 2018
VAZ047-230030-
Buckingham-
726 PM EDT SUN JUL 22 2018
...A STRONG THUNDERSTORM WILL AFFECT
NORTHEASTERN BUCKINGHAM COUNTY...
Until 830 PM EDT
At 725 PM EDT, a strong thunderstorm was located near Dillwyn, moving
north at 10 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Buckingham...
Dillwyn...
Gold Hill...
Centenary...
and New Canton.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3752 7838 3751 7855 3774 7865 3776 7861
3775 7858 3776 7855 3776 7851 3777 7850
3779 7850 3779 7848 3776 7847 3775 7844
3773 7836 3772 7834 3771 7830
TIME...MOT...LOC 2325Z 188DEG 10KT 3758 7848
RSSpecial weather statement, Jul 22, 7:58 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
758 PM EDT SUN JUL 22 2018
NCZ004-230030-
Stokes-
758 PM EDT SUN JUL 22 2018
...A STRONG THUNDERSTORM WILL AFFECT
SOUTHEASTERN STOKES COUNTY...
Until 830 PM EDT
At 758 PM EDT, a strong thunderstorm was located near Germanton,
moving north at 15 mph.
Wind gusts up to 50 mph and half inch hail are possible with this
storm.
Locations impacted include...
Walnut Cove...
Danbury...
Pine Hall...
Dillard...
and Hanging Rock State Park.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3626 8026 3646 8027 3646 8003 3628 8003
3626 8004
TIME...MOT...LOC 2358Z 168DEG 13KT 3623 8017
RSSpecial weather statement, Jul 22, 8:31 PM EDT, 16 minutes before
Special Weather Statement National Weather Service BLACKSBURG VA 831 PM EDT SUN JUL 22 2018 VAZ058-230100- Halifax- 831 PM EDT SUN JUL 22 2018 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HALIFAX COUNTY... Until 900 PM EDT At 831 PM EDT, a strong thunderstorm was located over South Boston, moving north at 20 mph. Wind gusts up to 50 mph and dime size hail are possible with this storm. Locations impacted include... South Boston... Halifax... Scottsburg... Cluster Springs... and Crystal Hill. LAT...LON 3664 7872 3658 7894 3681 7907 3689 7879 TIME...MOT...LOC 0031Z 162DEG 17KT 3668 7886 RS
The office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 8:31 PM EDT | Special Weather Statement | RNK | Halifax | 29 min |
| Jul 22, 9:08 PM EDT | Severe Thunderstorm Warning | RNK | Franklin, Henry, Patrick, Pittsylvania, City of Danville, City of Martinsville | 67 min |
| Jul 22, 9:53 PM EDT | Special Weather Statement | RNK | Bedford | 37 min |
| Jul 22, 10:16 PM EDT | Special Weather Statement | RNK | Pittsylvania, City of Danville | 44 min |
| Jul 22, 10:56 PM EDT | Special Weather Statement | RNK | Appomattox, Campbell | 49 min |
| Jul 22, 10:59 PM EDT | Special Weather Statement | RNK | Roanoke, City of Roanoke, City of Salem | 46 min |
| Jul 22, 11:05 PM EDT | Special Weather Statement | RNK | Halifax | 25 min |
| Jul 22, 11:12 PM EDT | Special Weather Statement | RNK | Charlotte | 18 min |
| Jul 22, 11:14 PM EDT | Special Weather Statement | RNK | Buckingham | 46 min |
| Jul 22, 11:38 PM EDT | Special Weather Statement | RNK | City of Lynchburg | 37 min |
| Jul 22, 11:59 PM EDT | Special Weather Statement | RNK | Amherst | 46 min |
| Jul 23, 12:03 AM EDT | Special Weather Statement | RNK | Buckingham | 57 min |
| Jul 23, 12:12 AM EDT | Special Weather Statement | RNK | Amherst | 33 min |
| Jul 23, 7:49 AM EDT | Special Weather Statement | RNK | Botetourt | 41 min |
| Jul 23, 1:30 PM EDT | Special Weather Statement | RNK | Giles | 45 min |
| Jul 23, 2:31 PM EDT | Special Weather Statement | RNK | Giles | 59 min |
| Jul 23, 2:45 PM EDT | Flash Flood Watch | RNK | Amherst, Appomattox, Bedford, Botetourt, Buckingham, Campbell and 23 more | 14 hr |
| Jul 23, 5:28 PM EDT | Special Weather Statement | RNK | City of Danville | 32 min |
| Jul 23, 5:57 PM EDT | Special Weather Statement | RNK | Pittsylvania | 33 min |
| Jul 23, 6:26 PM EDT | Special Weather Statement | RNK | Pittsylvania | 34 min |
| Jul 23, 6:29 PM EDT | Special Weather Statement | RNK | Halifax | 31 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.